Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 957482, 7 pages
http://dx.doi.org/10.1155/2014/957482
Research Article

Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces

Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India

Received 10 September 2013; Accepted 5 November 2013; Published 5 February 2014

Academic Editors: Q. Guo and X.-G. Li

Copyright © 2014 Shamshad Husain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shamshad Husain, Sanjeev Gupta, and Huma Sahper, “Algorithm for Solving a New System of Generalized Nonlinear Quasi-Variational-Like Inclusions in Hilbert Spaces,” Chinese Journal of Mathematics, vol. 2014, Article ID 957482, 7 pages, 2014. https://doi.org/10.1155/2014/957482.